# SDR AALA20090905JFK01

- Difficulty date: September 4, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N669AA
- Make and model: Boeing 757223
- Aircraft serial: 25334
- Aircraft time: 55,701 hours, 19,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EGRESS LIGHTING INOP FROM ROWS 17-27DEF.  REPLACED BATTERY PACK M10800.  LIGHTING OPS CHECKS NORMAL.
